MathSciNet Relay Station
MathSciNet bibliographic data
MR1810167 (2002a:34122) 34L05 (34B05 47D03)
Gallardo, José M. Second-order differential operators with integral boundary conditions and generation of analytic semigroups. Rocky Mountain J. Math. 30 (2000), no. 4, 1265–1291.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement